# SDR AU980192

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 2
- Condition: Failed
- Location: Lt & Rt Eng Int
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE INDUCTION SCAT HOSES FAILED AT CARBURETTOR CONNECTION.
